zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Sign-changing solutions of a class of nonlocal quasilinear elliptic boundary value problems. (English) Zbl 1222.35092
Summary: This paper is concerned with nonlocal Kirchhoff’s equation $$\cases -\left(a+b\int_\Omega |\nabla u|^2\right)\Delta u=f(x,u) &\text{in }\Omega,\\ u=0 &\text{on }\partial\Omega, \endcases$$ via variational methods and invariant sets of descent flow. We obtain existence of signed and sign-changing solutions with asymptotically 3-linear bounded nonlinearity.

MSC:
35J65Nonlinear boundary value problems for linear elliptic equations
35J62Quasilinear elliptic equations
35B05Oscillation, zeros of solutions, mean value theorems, etc. (PDE)
WorldCat.org
Full Text: DOI
References:
[1] Chipot, M.; Lovat, B.: Some remarks on nonlocal elliptic and parabolic problems, Nonlinear anal. 30, No. 7, 4619-4627 (1997) · Zbl 0894.35119 · doi:10.1016/S0362-546X(97)00169-7
[2] Kirchhoff, G.: Mechanik, (1883)
[3] Bernstein, S.: Sur une classe d’équations fonctinnelles aux dérivées partielles, Bull. acad. Sci. URSS sér. [Izv. Akad. nauk SSSR] 4, 17-26 (1940) · Zbl 0026.01901
[4] Pohožaev, S. I.: A certain class of quasilinear hyperbolic equations, Mat. sb. (N.S.) 96, No. 138, 152-166 (1975)
[5] Lions, J. L.: On some questions in boundary value problems of mathematical physics, North-holland math. Stud. 30, 284-346 (1978) · Zbl 0404.35002
[6] Arosio, A.; Panizzi, S.: On the well-posedness of the Kirchhoff string, Trans. amer. Math. soc. 348, No. 1, 305-330 (1996) · Zbl 0858.35083 · doi:10.1090/S0002-9947-96-01532-2
[7] Alves, C. O.; Corra, F. J. S.A.; Ma, T. F.: Positive solutions for a quasilinear elliptic equation of Kirchhoff type, Comput. math. Appl. 49, No. 1, 85-93 (2005) · Zbl 1130.35045 · doi:10.1016/j.camwa.2005.01.008
[8] Cavalcanti, M. M.; Cavalcanti, V. N. Domingos; Soriano, J. A.: Global existence and uniform decay rates for the Kirchhoff-carrier equation with nonlinear dissipation, Adv. differential equations 6, No. 6, 701-730 (2001) · Zbl 1007.35049
[9] D’ancona, P.; Spagnolo, S.: Global solvability for the degenerate Kirchhoff equation with real analytic data, Invent. math. 108, No. 2, 247-262 (1992) · Zbl 0785.35067 · doi:10.1007/BF02100605
[10] Perera, K.; Zhang, Z. T.: Nontrivial solutions of Kirchhoff-type problems via the Yang index, J. differential equations 221, No. 1, 246-255 (2006) · Zbl 05013580
[11] Zhang, Z. T.; Perera, K.: Sign changing solutions of Kirchhoff type problems via invariant sets of descent flow, J. math. Anal. appl. 317, No. 2, 456-463 (2006) · Zbl 1100.35008 · doi:10.1016/j.jmaa.2005.06.102
[12] Mao, A. M.; Zhang, Z. T.: Sign-changing and multiple solutions for a class of Kirchhoff type problems without P.S. Condition, Nonlinear anal. 70, 1275-1287 (2009) · Zbl 1160.35421 · doi:10.1016/j.na.2008.02.011
[13] He, X. M.; Zou, W. M.: Imfinitely many positive solutions for Kirchhoff-type problems, Nonlinear anal. 70, 1407-1414 (2009) · Zbl 1157.35382 · doi:10.1016/j.na.2008.02.021
[14] Liu, Z. L.; Su, J. B.; Weth, T.: Compactness results for Schrödinger equations with asymptotically linear terms, J. differential equations 231, 501-512 (2006) · Zbl 05115328
[15] J.X. Sun, On some problems about nonlinear operators, PhD thesis, Shandong University, Jinan, 1984.